| Model Number |
PVS23 |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
07/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Manufacturer was informed that on (b)(6) 2024, during the implant of a perceval valve pvs23, it was noted that the right leaflet is lower than the non-coronary and left leaflet, creating a step at the top of the leaflet.Reportedly, this caused a central leak.The device remained implanted and no further information is available at this time.
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Steady flow test review was also performed.The images demonstrate the acceptable opened and closed leaflet performance of the perceval pvs23 sn# (b)(6).No anomalies are observed during the open/close cycle.The valve therefore meets the acceptance criteria of the steady flow test inspection defined in dedicated procedure at the time of release.Manufacturer is following up to retrieve further information regarding this event.A follow up report will be provided upon receipt of any further information.
Additional Manufacturer Narrative
Updated fields.Based on the limited information available, definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted should further information be received in the future, a follow up report will be provided.
Additional Manufacturer Narrative
Based on the limited information available, definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted should further information be received in the future, a follow up report will be provided.